# SDR AALA202512122487

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR WILL NOT STAY ARMED WHEN LEVER IS LOWERED. MAINTENANCE 1L DOOR WILL NOT STAY ARMED WHEN LEVER IS LOWERED. MAINTENANCE ADJUSTED PROX SWITCH 4WN1 PER MM52-71-00-820-002-A.
